Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Will Miralex, diarrhoea, vomiting make the Evra patch less effective?

does the patch still be effective when it got very wrinkles and water gets into the wrinkles edge when showering? Would Miralax make the Evra patch less effective? I heard that if we have diarrhea while on the pill it would flush out the pill, but since the patch goes straight to the bloodstream, then does it mean I m still protected if throwing up or have diarrhea? Can I place the patch on my thigh in the back (under the buttock) and front?
Asked On : Mon, 23 Apr 2012
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
the patch should be placed on your lower abdomen, chest (not breast), arm, upper back, or buttocks. the thigh is not one of the approved places, so it may not work.

you are correct that since it is not absorbed in the digestive tract, that diarrhea and miralax will not change it's' effectiveness.

as long as it is still sticking on your skin it will work, but if the water washes it off you should replace it.

I hope this answers your question, please let me know if you have any more questions.
Answered: Sat, 5 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor